# SDR UPS97224282

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC15061706
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER AFT CARGO COMPARTMENT AT BS 1080 EYE BEAM HAS SOME SURFACE CORROSION.  LOWER AFT CARGO COMPARTMENT CHORD REPLACED IAW SRM 53-10-2 FIG 7 AN D 51-10-5.
